Alert archive / Idaho / River Flood Warnings in 2017
River Flood Warning 16, NWS Pocatello, ID
NWS Pocatello, ID issued this river flood warning at Jun 2, 2017, 2:06 PM MDT for Custer County, Idaho. It was in force for 14 days.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2017, 2:06 PM MDT (20:06 UTC)
- Expired
- Jun 16, 2017, 12:24 PM MDT
- In force
- 14 days
- Issued by
- NWS Pocatello, ID
- Area
- Storm-based polygon
- Flood severity
- Minor
County Custer County, ID
The radar
The Pocatello radar (KSFX), 101 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Lost River below Mackay Reservoir (MAKI1). The gauge peaked at 5.05 ft at Jun 10, 2017, 5:00 PM MDT.
- Action stage
- 3.8 ft
- Minor stage
- 4.3 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 13127000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
415
WGUS45 KPIH 022006
FLWPIH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pocatello ID
206 PM MDT Fri Jun 2 2017
...The National Weather Service in Pocatello has issued a
Flood Warning for the following Rivers in Idaho...
Big Lost River below Mackay Reservoir AFFECTING Custer County
. Increasing flow into Mackay Reservoir has prompted additional
water releases from the dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Persons near the River should be aware of the
expected high water and take action to protect property.
&&
IDC037-040006-
/O.NEW.KPIH.FL.W.0016.170602T2006Z-000000T0000Z/
/MAKI1.1.ER.170602T1938Z.170603T0600Z.000000T0000Z.NR/
206 PM MDT Fri Jun 2 2017
The National Weather Service in Pocatello has issued a
* Flood Warning for
The Big Lost River below Mackay Reservoir.
* until further notice...Or until the Warning is cancelled.
* At 1:45 PM Friday the stage was 4.4 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will continue rising to near 4.5 feet by
midnight tonight. Additional rises may be possible thereafter.
* Impact...At 4.3 feet...Flood Stage: Minor flooding may occur from
Leslie to the Darlington Flats.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sat Sun Mon
Big Lost River
Big Lost River below 4.3 4.4 Fri 02 PM 4.5 4.5 4.5
&&
LAT...LON 4397 11364 4384 11335 4358 11326 4358 11336
4381 11344 4390 11368
$$15 follow-up statements
652
WGUS85 KPIH 031824
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1224 PM MDT Sat Jun 3 2017
...The Flood Warning continues for the following Rivers in Idaho..
Big Lost River below Mackay Reservoir AFFECTING Custer County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Persons near the River should be aware of the
expected high water and take action to protect property.
&&
IDC037-042224-
/O.CON.KPIH.FL.W.0016.000000T0000Z-000000T0000Z/
/MAKI1.1.ER.170602T1938Z.170603T1600Z.000000T0000Z.NR/
1224 PM MDT Sat Jun 3 2017
The Flood Warning continues for
The Big Lost River below Mackay Reservoir.
* At 11:45 AM Saturday the stage was 4.7 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will remain near 4.7 feet into early next
week. Additional rises may be possible thereafter.
* Impact...At 4.3 feet...Flood Stage: Minor flooding may occur from
Leslie to the Darlington Flats.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sun Mon Tue
Big Lost River
Big Lost River below 4.3 4.7 Sat 12 PM 4.7 4.7 4.7
&&
LAT...LON 4397 11364 4384 11335 4358 11326 4358 11336
4381 11344 4390 11368
$$577
WGUS85 KPIH 041636
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1036 AM MDT Sun Jun 4 2017
...The Flood Warning continues for the following Rivers in Idaho..
Big Lost River below Mackay Reservoir Affecting Custer County
.In order to prevent uncontrolled releases of high flows of snow
melt entering Mackay Reservoir, releases from the reservoir have
been increased to the point where minor flooding will occur
downstream of the Mackay Dam. These high flows are expected to
continue beyond next Sunday, June 11th.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Persons near the River should be aware of the
expected high water and take action to protect property. Young
children and pets should not be allowed near the high flows on the
Big Lost River.
&&
IDC037-052036-
/O.CON.KPIH.FL.W.0016.000000T0000Z-000000T0000Z/
/MAKI1.1.ER.170602T1938Z.170604T1145Z.000000T0000Z.NR/
1036 AM MDT Sun Jun 4 2017
The Flood Warning continues for
The Big Lost River below Mackay Reservoir.
* At 9:45 AM Sunday the stage was 4.7 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will continue rising to near 4.7 feet by this
afternoon. Additional rises may be possible thereafter.
* Impact...At 4.3 feet...Flood Stage: Minor flooding may occur from
Leslie to the Darlington Flats.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Mon Tue Wed
Big Lost River
Big Lost River below 4.3 4.7 Sun 10 AM 4.7 4.7 4.7
&&
LAT...LON 4397 11364 4384 11335 4358 11326 4358 11336
4381 11344 4390 11368
$$
Messick867
WGUS85 KPIH 051813
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1213 PM MDT Mon Jun 5 2017
...The Flood Warning continues for the following Rivers in Idaho..
Big Lost River below Mackay Reservoir AFFECTING Custer County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Persons near the River should be aware of the
expected high water and take action to protect property.
&&
IDC037-062213-
/O.CON.KPIH.FL.W.0016.000000T0000Z-000000T0000Z/
/MAKI1.1.RS.170602T1938Z.170611T0000Z.000000T0000Z.NR/
1213 PM MDT Mon Jun 5 2017
The Flood Warning continues for
The Big Lost River below Mackay Reservoir.
* At 11:45 AM Monday the stage was 4.8 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will remain nearly steady around 4.8 feet
through Friday. Additional rises may be possible thereafter.
* Impact...At 4.3 feet...Flood Stage: Minor flooding may occur from
Leslie to the Darlington Flats.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Tue Wed Thu
Big Lost River
Big Lost River below 4.3 4.8 Mon 12 PM 4.7 4.7 4.7
&&
LAT...LON 4397 11364 4384 11335 4358 11326 4358 11336
4381 11344 4390 11368
$$275
WGUS85 KPIH 061757
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1157 AM MDT Tue Jun 6 2017
...The Flood Warning continues for the following Rivers in Idaho..
Big Lost River below Mackay Reservoir AFFECTING Custer County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Persons near the River should be aware of the
expected high water and take action to protect property.
&&
IDC037-072157-
/O.CON.KPIH.FL.W.0016.000000T0000Z-000000T0000Z/
/MAKI1.1.RS.170602T1938Z.170611T1200Z.000000T0000Z.NR/
1157 AM MDT Tue Jun 6 2017
The Flood Warning continues for
The Big Lost River below Mackay Reservoir.
* At 11:45 AM Tuesday the stage was 4.8 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will remain near steady around 4.8 feet
through Saturday. Additional rises may be possible thereafter.
* Impact...At 4.3 feet...Flood Stage: Minor flooding may occur from
Leslie to the Darlington Flats.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Wed Thu Fri
Big Lost River
Big Lost River below 4.3 4.8 Tue 12 PM 4.8 4.8 4.8
&&
LAT...LON 4397 11364 4384 11335 4358 11326 4358 11336
4381 11344 4390 11368
$$419
WGUS85 KPIH 071908
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
108 PM MDT Wed Jun 7 2017
...The Flood Warning continues for the following Rivers in ..
Big Lost River below Mackay Reservoir AFFECTING Custer County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Persons near the River should be aware of the
expected high water and take action to protect property.
&&
IDC037-082308-
/O.CON.KPIH.FL.W.0016.000000T0000Z-000000T0000Z/
/MAKI1.1.RS.170602T1938Z.170612T1200Z.000000T0000Z.NR/
108 PM MDT Wed Jun 7 2017
The Flood Warning continues for
The Big Lost River below Mackay Reservoir.
* At 12:45 PM Wednesday the stage was 4.8 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will remain steady near 4.8 feet through
Saturday. A rapid rise to near 5.4 feet is currently expected
Saturday night.
* Impact...At 4.3 feet...Flood Stage: Minor flooding may occur from
Leslie to the Darlington Flats.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Thu Fri Sat
Big Lost River
Big Lost River below 4.3 4.8 Wed 01 PM 4.8 4.8 4.8
&&
LAT...LON 4397 11364 4384 11335 4358 11326 4358 11336
4381 11344 4390 11368
$$283
WGUS85 KPIH 081755
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1155 AM MDT Thu Jun 8 2017
...The Flood Warning continues for the following Rivers in Idaho..
Big Lost River below Mackay Reservoir AFFECTING Custer County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Persons near the River should be aware of the
expected high water and take action to protect property.
&&
IDC037-092155-
/O.CON.KPIH.FL.W.0016.000000T0000Z-000000T0000Z/
/MAKI1.1.RS.170602T1938Z.170611T0000Z.000000T0000Z.NR/
1155 AM MDT Thu Jun 8 2017
The Flood Warning continues for
The Big Lost River below Mackay Reservoir.
* At 11:45 AM Thursday the stage was 4.7 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will remain steady near 4.7 feet through
Friday afternoon. A rapid rise to 5.5 feet is expected Friday
night.
* Impact...At 4.3 feet...Flood Stage: Minor flooding may occur from
Leslie to the Darlington Flats.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Fri Sat Sun
Big Lost River
Big Lost River below 4.3 4.7 Thu 12 PM 4.7 5.0 5.5
&&
LAT...LON 4397 11364 4384 11335 4358 11326 4358 11336
4381 11344 4390 11368
$$219
WGUS85 KPIH 091816
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1216 PM MDT Fri Jun 9 2017
...The Flood Warning continues for the following Rivers in Idaho..
Big Lost River below Mackay Reservoir AFFECTING Custer County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Persons near the River should be aware of the
expected high water and take action to protect property.
&&
IDC037-102216-
/O.CON.KPIH.FL.W.0016.000000T0000Z-000000T0000Z/
/MAKI1.1.RS.170602T1938Z.170611T0000Z.000000T0000Z.NR/
1216 PM MDT Fri Jun 9 2017
The Flood Warning continues for
The Big Lost River below Mackay Reservoir.
* At 11:45 AM Friday the stage was 4.8 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will steady around 4.8 feet until late this
evening. A rapid rise to between 5.2 and 5.5 feet is expected
overnight Friday into Saturday morning.
* Impact...At 4.3 feet...Flood Stage: Minor flooding may occur from
Leslie to the Darlington Flats.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sat Sun Mon
Big Lost River
Big Lost River below 4.3 4.8 Fri 12 PM 5.0 5.2 5.2
&&
LAT...LON 4397 11364 4384 11335 4358 11326 4358 11336
4381 11344 4390 11368
$$347
WGUS85 KPIH 101757
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1157 AM MDT Sat Jun 10 2017
...The Flood Warning continues for the following Rivers in Idaho..
Big Lost River below Mackay Reservoir AFFECTING Custer County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Persons near the River should be aware of the
expected high water and take action to protect property.
&&
IDC037-112157-
/O.CON.KPIH.FL.W.0016.000000T0000Z-000000T0000Z/
/MAKI1.1.RS.170602T1938Z.170610T1230Z.000000T0000Z.NR/
1157 AM MDT Sat Jun 10 2017
The Flood Warning continues for
The Big Lost River below Mackay Reservoir.
* At 11:45 AM Saturday the stage was 4.9 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will remain near 4.9 to 5.0 feet through
the weekend.
* Impact...At 4.3 feet...Flood Stage: Minor flooding may occur from
Leslie to the Darlington Flats.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sun Mon Tue
Big Lost River
Big Lost River below 4.3 4.9 Sat 12 PM 4.9 4.8 4.7
&&
LAT...LON 4397 11364 4384 11335 4358 11326 4358 11336
4381 11344 4390 11368
$$835
WGUS85 KPIH 111818
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1218 PM MDT Sun Jun 11 2017
...The Flood Warning continues for the following Rivers in Idaho..
Big Lost River below Mackay Reservoir AFFECTING Custer County
. <...insert synopsis here...start synopsis with a period...>
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Persons near the River should be aware of the
expected high water and take action to protect property.
&&
IDC037-122218-
/O.CON.KPIH.FL.W.0016.000000T0000Z-000000T0000Z/
/MAKI1.1.RS.170602T1938Z.170611T0315Z.000000T0000Z.NR/
1218 PM MDT Sun Jun 11 2017
The Flood Warning continues for
The Big Lost River below Mackay Reservoir.
* At 11:45 AM Sunday the stage was 4.9 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will continue to slowly drop through midweek.
* Impact...At 4.3 feet...Flood Stage: Minor flooding may occur from
Leslie to the Darlington Flats.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Mon Tue Wed
Big Lost River
Big Lost River below 4.3 4.9 Sun 12 PM 4.8 4.7 4.7
&&
LAT...LON 4397 11364 4384 11335 4358 11326 4358 11336
4381 11344 4390 11368
$$946
WGUS85 KPIH 111819
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1219 PM MDT Sun Jun 11 2017
...The Flood Warning continues for the following Rivers in Idaho..
Big Lost River below Mackay Reservoir AFFECTING Custer County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Persons near the River should be aware of the
expected high water and take action to protect property.
&&
IDC037-122219-
/O.CON.KPIH.FL.W.0016.000000T0000Z-000000T0000Z/
/MAKI1.1.RS.170602T1938Z.170611T0315Z.000000T0000Z.NR/
1219 PM MDT Sun Jun 11 2017
The Flood Warning continues for
The Big Lost River below Mackay Reservoir.
* At 11:45 AM Sunday the stage was 4.9 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will continue to slowly drop through midweek.
* Impact...At 4.3 feet...Flood Stage: Minor flooding may occur from
Leslie to the Darlington Flats.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Mon Tue Wed
Big Lost River
Big Lost River below 4.3 4.9 Sun 12 PM 4.8 4.7 4.7
&&
LAT...LON 4397 11364 4384 11335 4358 11326 4358 11336
4381 11344 4390 11368
$$580
WGUS85 KPIH 122108
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
308 PM MDT Mon Jun 12 2017
...The Flood Warning continues for the following Rivers in Idaho..
Big Lost River below Mackay Reservoir AFFECTING Custer County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Persons near the River should be aware of the
expected high water and take action to protect property.
&&
IDC037-140108-
/O.CON.KPIH.FL.W.0016.000000T0000Z-000000T0000Z/
/MAKI1.1.RS.170602T1938Z.170611T0315Z.000000T0000Z.NR/
308 PM MDT Mon Jun 12 2017
The Flood Warning continues for
The Big Lost River below Mackay Reservoir.
* At 2:45 PM Monday the stage was 4.3 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is forecast.
* Forecast...The river will remain at or just above flood stage,
with additional rises possible late in the week.
* Impact...At 4.3 feet...Flood Stage: Minor flooding may occur from
Leslie to the Darlington Flats.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Tue Wed Thu
Big Lost River
Big Lost River below 4.3 4.2 Mon 03 PM 4.3 4.3 4.3
&&
LAT...LON 4397 11364 4384 11335 4358 11326 4358 11336
4381 11344 4390 11368
$$908
WGUS85 KPIH 131813
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1213 PM MDT Tue Jun 13 2017
...The Flood Warning continues for the following Rivers in Idaho..
Big Lost River below Mackay Reservoir AFFECTING Custer County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Persons near the River should be aware of the
expected high water and take action to protect property.
&&
IDC037-142213-
/O.CON.KPIH.FL.W.0016.000000T0000Z-000000T0000Z/
/MAKI1.1.RS.170602T1938Z.170611T0315Z.000000T0000Z.NR/
1213 PM MDT Tue Jun 13 2017
The Flood Warning continues for
The Big Lost River below Mackay Reservoir.
* At 11:45 AM Tuesday the stage was 4.3 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will continue rising to near 4.8 feet by
Friday evening. Additional rises may be possible thereafter.
* Impact...At 4.3 feet...Flood Stage: Minor flooding may occur from
Leslie to the Darlington Flats.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Wed Thu Fri
Big Lost River
Big Lost River below 4.3 4.3 Tue 12 PM 4.3 4.7 4.8
&&
LAT...LON 4397 11364 4384 11335 4358 11326 4358 11336
4381 11344 4390 11368
$$691
WGUS85 KPIH 141755
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1155 AM MDT Wed Jun 14 2017
...The Flood Warning continues for the following Rivers in Idaho..
Big Lost River below Mackay Reservoir AFFECTING Custer County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Persons near the River should be aware of the
expected high water and take action to protect property.
&&
IDC037-152155-
/O.CON.KPIH.FL.W.0016.000000T0000Z-000000T0000Z/
/MAKI1.1.RS.170602T1938Z.170611T0315Z.000000T0000Z.NR/
1155 AM MDT Wed Jun 14 2017
The Flood Warning continues for
The Big Lost River below Mackay Reservoir.
* At 11:45 AM Wednesday the stage was 4.5 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will continue rising to near 4.8 feet by
Saturday morning. Additional rises may be possible thereafter.
* Impact...At 4.3 feet...Flood Stage: Minor flooding may occur from
Leslie to the Darlington Flats.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Thu Fri Sat
Big Lost River
Big Lost River below 4.3 4.5 Wed 12 PM 4.7 4.7 4.8
&&
LAT...LON 4397 11364 4384 11335 4358 11326 4358 11336
4381 11344 4390 11368
$$992
WGUS85 KPIH 151730
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1130 AM MDT Thu Jun 15 2017
...The Flood Warning continues for the following Rivers in Idaho..
Big Lost River below Mackay Reservoir AFFECTING Custer County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Persons near the River should be aware of the
expected high water and take action to protect property.
&&
IDC037-162130-
/O.CON.KPIH.FL.W.0016.000000T0000Z-000000T0000Z/
/MAKI1.1.RS.170602T1938Z.170611T0315Z.000000T0000Z.NR/
1130 AM MDT Thu Jun 15 2017
The Flood Warning continues for
The Big Lost River below Mackay Reservoir.
* At 10:45 AM Thursday the stage was 4.5 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will remain near 4.4 feet.
* Impact...At 4.3 feet...Flood Stage: Minor flooding may occur from
Leslie to the Darlington Flats.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Fri Sat Sun
Big Lost River
Big Lost River below 4.3 4.5 Thu 11 AM 4.4 4.4 4.4
&&
LAT...LON 4397 11364 4384 11335 4358 11326 4358 11336
4381 11344 4390 11368
$$261
WGUS85 KPIH 161824
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1224 PM MDT Fri Jun 16 2017
...The Flood Warning is cancelled for the following Rivers in
Idaho...
Big Lost River below Mackay Reservoir AFFECTING Custer County
For the Big Lost River...including Big Lost River below Mackay
Reservoir...the river stage was at 4.26 feet this morning and
continuing to fall. Field flooding persists below Mackay
Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Persons near the River should be aware of the
expected high water and take action to protect property.
&&
IDC037-161854-
/O.CAN.KPIH.FL.W.0016.000000T0000Z-170616T1824Z/
/MAKI1.1.RS.170602T1938Z.170611T0315Z.170616T1145Z.NR/
1224 PM MDT Fri Jun 16 2017
The Flood Warning is cancelled for
The Big Lost River below Mackay Reservoir.
* At 11:45 AM Friday the stage was 4.26 feet.
* Flood Stage is 4.3 feet.
* Fell below Flood Stage at 5:45 AM Friday.
* Forecast...The River will continue to fall to 4.2 feet by tomorrow
morning.
* Impact...At 4.3 feet...Flood Stage: Minor flooding may occur from
Leslie to the Darlington Flats.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sat Sun Mon
Big Lost River
Big Lost River below 4.3 4.3 Fri 12 PM 4.2 4.2 4.2
&&
LAT...LON 4397 11364 4384 11335 4358 11326 4358 11336
4381 11344 4390 11368
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this river flood warning went out at Jun 2, 1:51 PM MDT, 15 minutes earlier.
Area forecast discussion, Jun 2, 1:51 PM MDT, 15 minutes before
Area Forecast Discussion National Weather Service Pocatello ID 151 PM MDT Fri Jun 2 2017 .SHORT TERM...Tonight through Monday. The upper ridge over the region today will move to the east and be replaced by southwest flow on Sat. This will push temps back up again...and with the approach of the upper trof...introduce isolated showers/tstms to the central mtns Sat eve. As the upper trof pushes inland on Sun ...showers/aftn tstms increase in coverage. Most of the activity will be in the central mtns...with the rest of the area remaining dry. Models trending toward moving the upper trof out of the area on Mon...so have removed much of the precip. Temps will be cooler on Mon. Hedges .LONG TERM...Monday night through Friday. General trend is for dry southwest flow aloft with very warm temperatures rising to well above normal for early June. Added some shower and thunderstorm chances Friday in the central mountains as an upper level system approaches the Pacific coast. There could be some isolated convective activity as early as Wednesday but for now kept grids clean. GK && .AVIATION...Expect widespread VFR conditions under mainly clear skies through Saturday. Winds should generally stay under 10 knots at all sites. GK && .HYDROLOGY...Warming temps over the weekend...increasing high elevation snowmelt. This will maintain or further increase stream levels. Water level in the Big Lost River below the Mackay Dam is expected to rise as more water is released. Cooler temps on Mon will have little impact as temps will rapidly warm up again next week. Hedges && .PIH WATCHES/WARNINGS/ADVISORIES... None. &&
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:58 PM MDT | Special Weather Statement | PIH | Madison | 32 min |
Nearby
River Flood Warnings in Idaho, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.